MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported that a capsular tear occurred during implantation of a patient's light adjustable lens+ (lal+, sn: (b)(6), +24.0d), causing the lens to fall posteriorly to the capsular bag.The surgeon was unable to remove the lal+ during primary surgery.Additionally, the trailing haptic was disinserted from its junction during the lens extraction attempt.An anterior vitrectomy was performed.The patient was subsequently referred to a retinal specialist, who performed the lal explant.A new lal was implanted in the sulcus.
 
Additional Manufacturer Narrative
This supplemental is being submitted to provide additional information to the following sections: b3, d6b, h11.The patient was subsequently referred to a retinal specialist, who performed the lal+ explant on (b)(6) 2025.A new lal was implanted in the sulcus.

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key23383290
Report Number3012712027-2025-00371
Device Sequence Number4863511
Product Code PZK
UDI-Device Identifier00818806021668
UDI-Public01008188060216681125041517280331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-008476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age71 YR
Patient SexFemale